Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Problems about burning during urination - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   Hi Doctor, I have been experiencing irritation on My Penis, I dont know what it can be, I'm not one to sleep around as I have only been with my girlfriend for six years, when I urinate it burnsa little but not a lot please help
User :   Hi
User :   Hi Doctor how are U
User :   DO you have any discharge from penis?
User :   You have infections in urethra
User :   no I dont, its just irritation
User :   You need antibiotics for 5 days
User :   I recommend u consult a physician and get prescription for antibiotics.
User :   My Urination is a bit smelly though, even after drinking a lot of water, whats the problem
User :   You can get the urine examniation
User :   Antibiotics, thanks Doc, if theres no change after 5 days?
User :   ok
User :   tHANK YOU'
User :   bYE
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor